# SDR SWAA2022041982034

- Difficulty date: March 10, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Access Panel
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 561BB TRAILING EDGE AROUND HOLES LT WING 2022-122071 / [01] TOOL USED SCALE P/N: CL5000 S/N: AE-408758 DUE DATE: 09-FEB-23.;[02] TOOL USED HOTBONDER P/N:HCS9200B-AV S/N: 18185781 DUE DATE: 16-JAN-23.;[03] TOOL USED HOT BONDER P/N:HCS9200B-AV; S/N:18185781 DUE DATE16/JAN/23.;[04] TOOL USED MULTIMETER P/N: FLUKE 87-5; S/N: 32040131 ; DUE DATE: 21-SEP-22;[05] REPAIRED ACCESS PANEL 561BB TRAILING EDGE AROUND HOLES LT WING AS PER B737-700 SRM 51-70-05-2R-9 REPAIR 9 TOOL USED CALIPER PN:500-464 ; SN:B17030933 DUE DATE 01/OCT/22 SEE INDIVIDUAL SIGNOFFS BELOW;[06] TASK COMPLETED.
